# SDR ZZDA2009319

- Difficulty date: October 19, 2009
- Submitted: November 3, 2009
- Operation: Air carrier
- Aircraft: N996AT
- Make and model: Boeing 717-200
- Aircraft serial: 55140
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, STA 974 TO 994, LONG L28L, CORROSION.  ACCOMPLISHED CARGO COMPARTMENT STRINGER SECTION REPAIR PER B717 SRM 53-00-05 REPAIR 2.  SEE NR 3742 AND 2683.
